MathSciNet Relay Station
MathSciNet bibliographic data
MR416925 04A20
Baumgartner, James E. A new class of order types. Ann. Math. Logic 9 (1976), no. 3, 187–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement